# SDR DHLA2008745685

- Difficulty date: November 13, 2008
- Submitted: November 15, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN LAP SEAM AT STR 4L HAD CRACK INDICATIONS AT LOWER FASTENER ROW FROM AT BS 391.5, 395, 409, 410, 415.5, 442.5, AND 450, CRACK INDICATIONS DOCUMENTED ON COOPESA N/R'S 2-184, 2-185, AND 2-186.  COMPLETE REPAIR DOCUMENTED ON 2-186 ONLY.  ACCOMPLISHED SKIN REPAIR FROM BS 360 TO BS 460, STR 3L TO 5L, PER SB 727-53A0222 REV 1 DATED 3/15/2001, SECT 3, PART II, AND BAC DWG 65C38441 REV A DATED 2/7/2000.  REPAIRED SECT 43 AT LAP SEAM AND MCD DOUBLER MODIFICATION INTERSECTION, BS 460 AND STR 4L, PER EO COO-2-53-275-08 DATED 9/17/2008.  REF FAA FORM 8110-3 DATED 10/15/2008, SIE-ICAW-318-32-20665 REV IR DATED 10/15/08, AND EVA B253-00112 FOR REPAIR APPROVAL.
